| Model Number |
8450107035D |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device heated up during an endoscopic endonasal case, resulting in a minor first degree burn to the inside of the patient's nostril.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if device is available for return.
Event or Problem Description
Additional Manufacturer Narrative
D4: lot number updated from unknown to 21246017.H6: the quality investigation is complete.H3 other text: device not returned.